×

Found 8,646 Documents (Results 1–100)

100
MathJax

On the Cauchy problem for a one-dimensional conservation law with initial conditions coinciding with a power or exponential function at infinity. (English. Russian original) Zbl 07537745

Differ. Equ. 58, No. 3, 304-313 (2022); translation from Differ. Uravn. 58, No. 3, 309-318 (2022).
MSC:  35L03 35L60 35L65
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software